# SDR UALA2011090104714

- Difficulty date: August 30, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 76,374 hours, 22,204 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRING NEAR SLIDE PACK AND COVER AT 4R COMING LOOSE.  SECURED LOOSE LANYARD.
